# SDR 96FDEA01159

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: Air Cond Bay
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW SMELLED ELECTRICAL INSULATION BURNING IN THE COCKPIT.  WE NOTICED THE GASPER FAN CIRCUIT BREAKER OPENED.  A FEW MINUTES LATER THE SMELL SUBSIDED.  GASPER FAN CIRCUIT BREAKER WAS LEFT OPEN AND GASPER FAN SWITCH TURNED OFF.  A/C RELEASED FOR SERVICE PER MEL 21-24 CAT D EXP 10-16-96.  REMOVED AND REPLACED GASPER FAN AS PER MM 21-33-11, ALL CKS GOOD.
